Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 47, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 7, 2014, 8:38 PM CDT for 5 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2014, 8:38 PM CDT (01:38 UTC)
- Expired
- Jun 7, 2014, 11:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Alcorn County, MS, Benton County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 99 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 616 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1437 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
899
WGUS54 KMEG 080138
FFWMEG
MSC003-009-117-139-141-080445-
/O.NEW.KMEG.FF.W.0047.140608T0138Z-140608T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
838 PM CDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
BENTON COUNTY IN NORTHEAST MISSISSIPPI...
PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
CENTRAL TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 1145 PM CDT
* AT 838 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIPLEY...
BOONEVILLE AND TISHOMINGO STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3450 8818 3456 8874 3459 8874 3459 8891
3475 8930 3499 8931 3499 8882 3485 8882
3485 8875 3480 8875 3478 8811
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 6:37 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 7, 6:37 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CDT SAT JUN 7 2014
.DISCUSSION...
UPDATED FOR 00Z AVIATION DISCUSSION
&&
.PREV DISCUSSION... /ISSUED 313 PM CDT SAT JUN 7 2014/
CURRENT SEVERE THUNDERSTORM WATCH IN PLACE FOR THE NORTHERN THIRD
OF THE MIDSOUTH...WITH A FEW STORMS CAPABLE OF STRONG ROTATION AND
POSSIBLE TORNADOES. THIS THREAT WILL CONTINUE IN THE MID EVENING
HOURS. THE REMAINDER OF THE MIDSOUTH MAY SEE PULSE TYPE SEVERE
WEATHER EARLY AND POTENTIALLY A STRONGER ORGANIZED LINE OVERNIGHT
AS A WEAK COLD FRONT PUSHES THROUGH THE REGION. A FLASH FLOOD
WATCH IS STILL IN EFFECT THROUGH SUNDAY MORNING OVER THE NORTHERN
TWO THIRDS OF THE MIDSOUTH.
SUNDAY...AFOREMENTIONED FRONT WILL SAG INTO NORTH MISSISSIPPI
TOMORROW...WHERE THE BRUNT OF PRECIPITATION IS EXPECTED TO INCLUDE
A FEW ISOLATED SEVERE STORMS. TO THE NORTH A SLIGHTLY COOLER/MORE
STABLE AIRMASS WILL BRIEFLY FILTER IN...SO HAVE LOWERED POPS IN
THIS AREA. THE FRONT WILL WAVE BACK AS A WARM FRONT SUNDAY NIGHT
WITH PRECIPITATION BREAKING OUT FIRST OVER ARKANSAS BY
MIDNIGHT...AND THEN SPREADING EAST BY SUNRISE MONDAY MORNING.
MONDAY THROUGH THURSDAY...NEXT POTENT SHORTWAVE IS EXPECTED TO
GET PINCHED OFF OVER THE PLAINS AND BECOME CLOSED ON MONDAY. THIS
FEATURE WILL SLOWLY DRIFT OVER THE OZARKS ON TUESDAY AND THEN MOVE
SLOWLY MOVE UP THE OHIO VALLEY ON WEDNESDAY AND THURSDAY. STORMS
WILL BE LIKELY EACH DAY...WITH SEVERE WEATHER POSSIBLE ON MONDAY
AND TUESDAY. STEEPER LAPSE RATES WITH THE LOW...COUPLED WITH A
STRONGER LOW LEVEL FLOW WILL MEAN A BETTER POTENTIAL FOR LARGE
HAIL AND TORNADOES. FLASH-FLOODING WILL ALSO REMAIN A THREAT. HAVE
LEANED MORE WITH THE NAM AND ECMWF ON KEEPING TEMPERATURES COOLER.
THURSDAY THROUGH SATURDAY...A WEAK UPPER LEVEL FLOW WILL BE LEFT
IN THE SHORTWAVE'S WAKE...ALONG WITH PLENTY OF GULF MOISTURE.
TEMPERATURES SHOULD CLIMB BACK INTO THE MID AND UPPER 80S
PROVIDING ENOUGH INSTABILITY FOR ISOLATED SHOWERS AND STORMS
DURING THE AFTERNOON AND EARLY EVENING HOURS. SKIES SHOULD BECOME
MOSTLY CLEAR TO PARTLY CLOUDY DURING THE NIGHT.
JAB
&&
.AVIATION...
00Z TAF CYCLE
LINE OF STRONG TO SEVERE TSRAS WILL IMPACT KMKL AND PROBABLY KMEM
THROUGH 08/02Z WITH GUSTS OF 35-45KTS AND IFR VSBYS. ATTM LEFT A
VCTS AT KTUP THROUGH 08/03Z. SHRAS/TSRAS WILL PUSH EAST OF THE
AREA BY 08/03Z AS A WEAK COLD FRONT PUSHES SOUTHEAST WITH VFR
CONDS PREVAILING THE REMAINDER OF THE NIGHT. GIVEN THE WEAK FRONT
AND A WIND SHIFT TO THE NORTH THINKING THAT KMKL...KJBR AND KMEM
SHOULD AVOID MITIGATE LOWER CONDS TOWARD SUNRISE BUT WILL NEED TO
WATCH THIS. KEPT SOME LIGHT FOG AT KTUP SINCE THE FRONT WILL BE
SLOWER TO MOVE THROUGH THERE AND WINDS WILL BE LIGHTER IN THE
MORNING. VFR CONDS EXPECTED ON SUNDAY WITH THE FRONT TO THE
SOUTH...OR AT LEAST ACROSS NORTH MISSISSIPPI. KEPT A VCTS AT KTUP
STARTING AT 08/18Z INVOF THE FRONT.
SJM
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALCORN-BENTON MS-
DESOTO-MARSHALL-PRENTISS-TIPPAH-TISHOMINGO.
TN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jun 7, 2:55 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 255 PM CDT SAT JUN 7 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-082200- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 255 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH THIS AFTERNOON AND EVENING. THE PRIMARY THREATS TO THE NORTH OF INTERSTATE 40 WILL BE DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES. TO THE SOUTH OF INTERSTATE 40...THE THREATS WILL REMAIN DAMAGING WINDS AND LARGE HAIL. A FLASH FLOOD WATCH ALSO REMAINS IN EFFECT ACROSS NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND FAR NORTHERN MISSISSIPPI TODAY AND TONIGHT. SEVERAL INCHES OF RAINFALL MAY OCCUR IN AREAS WHERE THUNDERSTORMS MOVE OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY ACROSS NORTH MISSISSIPPI. THE PRIMARY THREATS SHOULD REMAIN DAMAGING WINDS AND LARGE HAIL. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE FORECAST AREA THROUGH THE FIRST HALF OF NEXT WEEK. THERE WILL LIKELY BE A CONTINUED THREAT FOR ADDITIONAL SEVERE STORMS AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EARLY THIS EVENING. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED OVER THE NEXT SEVERAL DAYS DUE TO THE CONTINUED THREAT FOR SEVERE STORMS AND FLOODING. STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY WIND DAMAGE...LARGE HAIL...TORNADOES...OR FLOODING TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE. JAB
In the hours before
Local storm report, Jun 7, 5:07 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
507 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 2 SW CLAYTON 36.45N 89.28W
06/07/2014 OBION TN TRAINED SPOTTER
TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY
0350 PM TSTM WND DMG UNION CITY 36.42N 89.05W
06/07/2014 OBION TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0403 PM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
06/07/2014 E0.00 MPH LAWRENCE AR TRAINED SPOTTER
ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
REPORTED ON HIGHWAY 63.
0405 PM HAIL S UNION CITY 36.42N 89.05W
06/07/2014 M1.75 INCH OBION TN TRAINED SPOTTER
HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
GOLFBALL SIZE.
0436 PM HAIL PARAGOULD 36.06N 90.51W
06/07/2014 E1.25 INCH GREENE AR PUBLIC
QUARTER TO HALF DOLLAR SIZED HAIL AND WIND SPEED
ESTIMATED AT 45 MPH.
0437 PM HAIL STANFORD 36.10N 90.66W
06/07/2014 E1.00 INCH GREENE AR PUBLIC
0447 PM TSTM WND DMG HORNBEAK 36.30N 89.39W
06/07/2014 OBION TN PUBLIC
DEER PROCESSING PLANT AND BROWNS MEAT MARKET EXTENSIVE
DAMAGE. POSSIBLE TORNADO DAMAGE.
0449 PM HAIL HENDERSON 35.44N 88.65W
06/07/2014 E1.50 INCH CHESTER TN PUBLIC
0452 PM FUNNEL CLOUD E RUTHERFORD 36.13N 88.99W
06/07/2014 GIBSON TN EMERGENCY MNGR
EMA DIRECTOR AND FIRE DEPT PERSONNEL SEEING FUNNEL CLOUD
JUST EAST OF RUTHERFORD.
&&
MRMLocal storm report, Jun 7, 5:42 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 2 SW CLAYTON 36.45N 89.28W
06/07/2014 OBION TN TRAINED SPOTTER
TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY
0350 PM TSTM WND DMG UNION CITY 36.42N 89.05W
06/07/2014 OBION TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0403 PM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
06/07/2014 E0.00 MPH LAWRENCE AR TRAINED SPOTTER
ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
REPORTED ON HIGHWAY 63.
0405 PM HAIL S UNION CITY 36.42N 89.05W
06/07/2014 M1.75 INCH OBION TN TRAINED SPOTTER
HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
GOLFBALL SIZE.
0436 PM HAIL PARAGOULD 36.06N 90.51W
06/07/2014 E1.25 INCH GREENE AR PUBLIC
QUARTER TO HALF DOLLAR SIZED HAIL AND WIND SPEED
ESTIMATED AT 45 MPH.
0437 PM HAIL STANFORD 36.10N 90.66W
06/07/2014 E1.00 INCH GREENE AR PUBLIC
0447 PM TSTM WND DMG HORNBEAK 36.30N 89.39W
06/07/2014 OBION TN PUBLIC
DEER PROCESSING PLANT AND BROWNS MEAT MARKET EXTENSIVE
DAMAGE. POSSIBLE TORNADO DAMAGE.
0449 PM HAIL HENDERSON 35.44N 88.65W
06/07/2014 E1.50 INCH CHESTER TN PUBLIC
0452 PM FUNNEL CLOUD E RUTHERFORD 36.13N 88.99W
06/07/2014 GIBSON TN EMERGENCY MNGR
EMA DIRECTOR AND FIRE DEPT PERSONNEL SEEING FUNNEL CLOUD
JUST EAST OF RUTHERFORD.
0526 PM HAIL PARSONS 35.65N 88.12W
06/07/2014 M1.00 INCH DECATUR TN TRAINED SPOTTER
0538 PM HAIL N CORINTH 34.94N 88.52W
06/07/2014 M1.75 INCH ALCORN MS TRAINED SPOTTER
HAIL WAS FALLING NEAR TENNESSEE/MISSISSIPPI BORDER.
&&
MRMLocal storm report, Jun 7, 6:54 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
654 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM NON-TSTM WND GST MILAN 35.92N 88.75W
06/07/2014 E65 MPH GIBSON TN PUBLIC
&&
JPMLocal storm report, Jun 7, 7:16 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
716 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
06/07/2014 MISSISSIPPI AR AMATEUR RADIO
POWERLINES DOWN AND SECONDARY ROOF BLOWN OFF OF MOBILE
HOME
&&
JPMLocal storm report, Jun 7, 7:42 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
742 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 2 SW CLAYTON 36.45N 89.28W
06/07/2014 OBION TN TRAINED SPOTTER
TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY
0350 PM TSTM WND DMG UNION CITY 36.42N 89.05W
06/07/2014 OBION TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0403 PM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
06/07/2014 E0.00 MPH LAWRENCE AR TRAINED SPOTTER
ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
REPORTED ON HIGHWAY 63.
0405 PM HAIL S UNION CITY 36.42N 89.05W
06/07/2014 M1.75 INCH OBION TN TRAINED SPOTTER
HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
GOLFBALL SIZE.
0436 PM HAIL PARAGOULD 36.06N 90.51W
06/07/2014 E1.25 INCH GREENE AR PUBLIC
QUARTER TO HALF DOLLAR SIZED HAIL AND WIND SPEED
ESTIMATED AT 45 MPH.
0437 PM HAIL STANFORD 36.10N 90.66W
06/07/2014 E1.00 INCH GREENE AR PUBLIC
0447 PM TSTM WND DMG HORNBEAK 36.30N 89.39W
06/07/2014 OBION TN PUBLIC
DEER PROCESSING PLANT AND BROWNS MEAT MARKET EXTENSIVE
DAMAGE. POSSIBLE TORNADO DAMAGE.
0449 PM HAIL HENDERSON 35.44N 88.65W
06/07/2014 E1.50 INCH CHESTER TN PUBLIC
0452 PM FUNNEL CLOUD E RUTHERFORD 36.13N 88.99W
06/07/2014 GIBSON TN EMERGENCY MNGR
EMA DIRECTOR AND FIRE DEPT PERSONNEL SEEING FUNNEL CLOUD
JUST EAST OF RUTHERFORD.
0520 PM HAIL SE GLEASON 36.22N 88.61W
06/07/2014 M1.75 INCH WEAKLEY TN PUBLIC
LARGE HAIL...GOLF BALL SIZED.
0526 PM HAIL PARSONS 35.65N 88.12W
06/07/2014 M1.00 INCH DECATUR TN TRAINED SPOTTER
0530 PM TSTM WND DMG MANILA 35.88N 90.16W
06/07/2014 MISSISSIPPI AR PUBLIC
2 CAMPER TRAILERS AND A BOAT DESTROYED.
0530 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
06/07/2014 MISSISSIPPI AR AMATEUR RADIO
POWERLINES DOWN AND SECONDARY ROOF BLOWN OFF OF MOBILE
HOME
0530 PM TSTM WND DMG KEISER 35.67N 90.09W
06/07/2014 MISSISSIPPI AR AMATEUR RADIO
ROOF BLOWN OFF MOBILE HOME AND POWER LINES DOWN NEAR
HIGHWAYS 181 AND 239.
0538 PM HAIL N CORINTH 34.94N 88.52W
06/07/2014 M1.75 INCH ALCORN MS TRAINED SPOTTER
HAIL WAS FALLING NEAR TENNESSEE/MISSISSIPPI BORDER.
0538 PM HAIL CORINTH 34.94N 88.52W
06/07/2014 M1.75 INCH ALCORN MS TRAINED SPOTTER
QUARTER TO AS BIG AS GOLF BALLS IN CITY LIMITS OF
CORINTH.
0546 PM HAIL CORINTH 34.94N 88.52W
06/07/2014 M2.50 INCH ALCORN MS PUBLIC
VERY LARGE HAIL 21/2 INCHES IN CORINTH
0600 PM TSTM WND DMG 5 NE FRIENDSHIP 35.96N 89.18W
06/07/2014 CROCKETT TN EMERGENCY MNGR
6200 BLOCK OF HIGHWAY 188- 2 SHEDS DESTROYED AND PART OF
ANOTHER SHOP.A FEW TREES DOWN.
0616 PM TSTM WND GST E RUTHERFORD 36.13N 88.99W
06/07/2014 E0.00 MPH GIBSON TN PUBLIC
60 TO 70 MPH WIND REPORTED.
0638 PM NON-TSTM WND GST MILAN 35.92N 88.75W
06/07/2014 E65.00 MPH GIBSON TN PUBLIC
0640 PM TSTM WND DMG MEDINA 35.80N 88.77W
06/07/2014 GIBSON TN LAW ENFORCEMENT
SEVERAL TREES DOWN.
0642 PM TSTM WND DMG BEMIS 35.58N 88.83W
06/07/2014 MADISON TN TRAINED SPOTTER
TREES AND POWERLINES DOWN.
0700 PM TSTM WND DMG 1 N PARSONS 35.67N 88.12W
06/07/2014 DECATUR TN EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0705 PM TSTM WND DMG BURNSVILLE 34.84N 88.32W
06/07/2014 TISHOMINGO MS TRAINED SPOTTER
TREES AND POWER LINES DOWN IN TOWN.
0712 PM TSTM WND DMG JACKSON 35.63N 88.83W
06/07/2014 MADISON TN COUNTY OFFICIAL
TREES AND POWER LINES DOWN.
0712 PM TSTM WND DMG N JACKSON 35.63N 88.83W
06/07/2014 MADISON TN COUNTY OFFICIAL
ROOF DAMAGE TO HOMES AND BUSINESSES.
&&
MRMLocal storm report, Jun 7, 8:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
830 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG JACKSON 35.63N 88.83W
06/07/2014 MADISON TN TRAINED SPOTTER
TREES SNAPPED UPROOTED WITH ESTIMATED WINDS OF 70 MPH.
0700 PM TSTM WND DMG PARSONS 35.65N 88.12W
06/07/2014 DECATUR TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ALL AROUND PARSONS.
0754 PM HAIL CORINTH 34.94N 88.52W
06/07/2014 E1.75 INCH ALCORN MS BROADCAST MEDIA
&&
JPMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:18 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Tishomingo | 57 min |
| Jun 7, 7:33 PM CDT | Severe Thunderstorm Warning | MEG | Tunica | 27 min |
| Jun 7, 7:37 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tate, Tunica | 38 min |
| Jun 7, 7:54 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 51 min |
| Jun 7, 8:05 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Tishomingo, Union | 55 min |
| Jun 7, 8:34 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Lafayette, Marshall, Panola, Tate, Union | 26 min |
| Jun 7, 8:54 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Pontotoc, Tate, Tippah and 1 more | 51 min |
| Jun 7, 9:26 PM CDT | Flash Flood Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo, Union | 3 hr |
| Jun 7, 9:43 PM CDT | Special Weather Statement | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc, Prentiss | 47 min |
| Jun 8, 3:55 PM CDT | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 51 hr |
| Jun 8, 5:15 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 45 min |
| Jun 8, 5:57 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw | 48 min |
| Jun 8, 6:23 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 21 min |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.